# SDR AALA9980290

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE FORWARD TWO EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  RECONNECTED WIRING IN FLOOR TRACK AND RELAMPED AND OPERATED NORMALLY.  (X)
